5 doctors weighed in:

I took an extra dose of oxycontin over a period of 3 hours. What are signs of taking too much oxycontin?

5 doctors weighed in
Dr. David Rosenfeld
Pain Management
3 doctors agree

In brief: Dangerous

Risks include nausea, sedation, respiratory depression and death.

In brief: Dangerous

Risks include nausea, sedation, respiratory depression and death.
Dr. David Rosenfeld
Dr. David Rosenfeld
Thank
Dr. Einar Ottestad
Pain Management
1 doctor agrees

In brief: Death

Opioid overdose causes initially sedation, possibly nausea and vomiting, followed by respiratory depression and death.
Someone who is tolerant of opioid medications is actually at more risk of repiratory depression and death than an opioid naive person. This is due to higher tolerance to analgesic effects of these medications compared to less tolerance for sedation and repiratory depression.

In brief: Death

Opioid overdose causes initially sedation, possibly nausea and vomiting, followed by respiratory depression and death.
Someone who is tolerant of opioid medications is actually at more risk of repiratory depression and death than an opioid naive person. This is due to higher tolerance to analgesic effects of these medications compared to less tolerance for sedation and repiratory depression.
Dr. Einar Ottestad
Dr. Einar Ottestad
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors